... is 260. Should I see a lower blood sugars with this medication?
How much are you on? Type 1 or 2?,are you on anything else? It should drop it right away. But if they started you low to see what you need. Its probably going to need increased. Hopefully you will see your dr soon. 260 is really high and needs to get lowered. Are you drinking much water? Do you get exercise. Are you watching your diet?
- Humalog Information for Consumers
- Humalog Information for Healthcare Professionals (includes dosage details)
- Side Effects of Humalog (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Feb 2014 • 1 answer
Posted 16 Mar 2015 • 3 answers
Posted 24 Aug 2015 • 1 answer
Medication - MY MOM FOUND HER INSULINE UNDER THE BED AFTER ONE MONTH IS IT STILL GOOD THANK YOU FOR?
Posted 25 Sep 2015 • 1 answer
Posted 4 Sep 2016 • 0 answers